# SDR HYIA20230912002

- Difficulty date: September 3, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N651CA
- Make and model: Tecnam P2012
- Aircraft serial: 039
- Aircraft time: 919 hours, 810 cycles
- Engine: O540C1A
- Engine time: 919 hours, 810 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Engine, Lyc
- Component part number: TEO540C1A
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT NOTED LOW OIL PRESSURE ON LEFT ENGINE DURING FLIGHT. MAINTENANCE INSPECTED AND FOUND METAL PARTICLES SIMILAR TO A PISTON RING AT OIL FILTER, WASTEGATE SOLENOID SCREEN, & OIL PUMP SUCTION SCREEN. THE ENGINE HAS BEEN REPLACED WITH NO FURTHER DEFECTS.
